Title

Extending Partial Tournanents

Document Type

Article

Journal/Book Title/Conference

Mathematical and Computer Modelling

Volume

50

Issue

1

Publisher

Elsevier

Publication Date

2009

First Page

287

Last Page

291

DOI

10.1016/j.mcm.2008.12.015

Abstract

Let A be a (0,1,∗)-matrix with main diagonal all 0’s and such that if ai,j=1 or ∗ then aj,i=∗ or 0. Under what conditions on the row sums, and or column sums, of A is it possible to change the ∗’s to 0’s or 1’s and obtain a tournament matrix (the adjacency matrix of a tournament) with a specified score sequence? We answer this question in the case of regular and nearly regular tournaments. The result we give is best possible in the sense that no relaxation of any condition will always yield a matrix that can be so extended.

This document is currently not available here.

Share

COinS